# SDR CALA2016121901124

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 53,894 hours, 22,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pcu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILS. MESSAGE IS AFT L PSCU IS AT FAULT. REPLACED EMERGENCY POWER CONTROL UNIT IAW 33-51-39.
